# SDR 4DSR20220321A

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: General aviation
- Aircraft: N51216
- Make and model: Cessna T206H
- Aircraft serial: T20608348
- Aircraft time: 7,143 hours, 4,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 14112067AND14112
- Condition: Worn
- Location: Zone 100
- Component: Door Assy., Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, ON THE PILOT'S DOOR FOUND SEVERE WEAR ON THE HARDWARE FOR THE ARM, CABIN DOOR STOP. THESE ARE COVERED BY INTERIOR TRIM. THE 8/32 MS27039-0816 SCREW AND 2 EA. 1411206-1 SPACERS ATTACHED TO THE ARM WERE WORN ALMOST ALL THE WAY THROUGH BY A SAWING ACTION. THESE PARTS RIDE IN A HARD STEEL BRACKET WITH A TENSION SPRING AND HAD NO OBSERVED LUBRICATION. THE MAIN CONCERN IS FAILURE OF THESE PARTS WOULD ALLOW THE CABIN DOOR TO SWING OPEN AND CONTACT THE WING STRUT WHICH IS A CRITICAL PART WITH VERY LIMITED OR NO DAMAGE ALLOWED. REPLACED ALL WORN PARTS AND LUBRICATED WITH AEROSHELL 22. THE CESSNA MM CH12 AND 52 DO NOT ADDRESS LUBRICATION OF THIS.
